Preconditioned descent algorithms for p-Laplacian

Huang, Y.Q. and Li, Ruo and Liu, Steve Wenbin (2007) Preconditioned descent algorithms for p-Laplacian. Journal of Scientific Computing, 32 (2). pp. 343-371. ISSN 0885-7474. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s10915-007-9134-z

Abstract

In this paper, we examine some computational issues on finite element discretization of the p-Laplacian. We introduced a class of descent methods with multi-grid finite element preconditioners. and carried Out convergence analysis. We showed that their convergence rate is mesh-independent. We studied the behavior of the algorithms with large p. Our numerical tests show that these algorithms are able to solve large scale p-Laplacian with very large p. The algorithms are then used to solve a variational inequality.

Item Type: Article
Uncontrolled keywords: highly degenerate p-Laplacian; finite element approximation; preconditioned steepest descent algorithms; variational inequalities
Subjects: H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Stephen Holland
Date Deposited: 19 Dec 2007 19:25
Last Modified: 23 Jun 2014 11:03
Resource URI: https://kar.kent.ac.uk/id/eprint/2059 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year